Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Itchy rashes in the groin area, bumps in the pubic area, using Quadriderm. STD?

Hi Doctor!!... I m 21 years Old, female. and experienced having sex 2 years ago with my ex boyfriend..bu I have some rashes in my groin area and it is very itchy... Also in my pubic area there are red bumps and they are is almost 1 month already... I tried applying Dermovate at first then shift to Bioderm ointmet then now Im applying Quadriderm for 1 week already... I m afraid to consult a doctor what if it is STD or what... ..please Help Me..Thank You!
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

STD cannot be ruled out based on your presenting symptoms. My advice to you is to consult a STD specialist and get the investigations done for STD. No need to panic since most of the STD's are completely curable. Wish you good health.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor